# SDR CA000310007

- Difficulty date: February 23, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 20,199 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Failed
- Location: Mlg
- Component: Main Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN GEAR SELECTED NOSE GEAR SHOWED UNSAFE.  FLYBY INDICATED ALL WERE DOWN. INSPECTION REVEALED A BROKEN WIRE ON LANDING GEAR DRAG STRUT.
